# SDR 2017FA0000392

- Difficulty date: February 7, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N631FT
- Make and model: Piper PA-28-161
- Aircraft serial: 288216036
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Worn
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SHOPPED FOR STALL ON LANDING.  INSPECTION OF MAGNETO`S SHOWED A COPPER COLORED DUST ON THE LT MAGNETO VENT.  BOTH MAGS WERE REPLACED, MAG INTERNAL INSPECTION SHOWED A WORN BUSHING CREATING A METALLIC DUST.  CAUSING MAGNETO TO MALFUNCTION.  TACH TIME ON LEFT MAGNETO 296 HRS.  TACH TIME ON RT MAGNETO 269HRS.
